# SDR COMA0560072

- Difficulty date: January 22, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 3,983 hours, 3,441 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 3
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5045 - DURING APPROACH TO BOS, RECEIVED A GEAR DISAGREE FOLLOWED BY A HYDRAULIC NR 3 LOW PRESSURE CAUTION, CREW DECLARED AN EMERGENCY, FOLLOWED QRH AND LANDED WITHOUT INCIDENT.  SERVICED THE NR 3 HYDRAULIC SYSTEM.
